# SDR DALA2025082906411

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N847DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31958
- Aircraft time: 31,471 hours, 12,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY. LIGHT ABOVE 30 ABC INTERMITTANT,  FLASHES DURING BOARDING AND IN FLIGHT.   CYCLED EMG. LIGHTS- 30 ABC LIGHT. (LP 7777498)
